RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 1993, Volume 332, Number 4, Pages 436–439 (Mi dan5043)  

MATHEMATICAL PHYSICS

An isoperimetric inequality for the main frequency of a clamped plate

N. S. Nadirashvili

Institute of Physics of the Earth, Russian Academy of Scienses, Moscow

Full text: PDF file (266 kB)

English version:
Doklady Mathematics, 1993, 38:10, 419–421

Bibliographic databases:
UDC: 517.9
Presented: . . 
Received: 11.02.1993

Citation: N. S. Nadirashvili, “An isoperimetric inequality for the main frequency of a clamped plate”, Dokl. Akad. Nauk, 332:4 (1993), 436–439; Dokl. Math., 38:10 (1993), 419–421

Citation in format AMSBIB
\Bibitem{Nad93}
\by N.~S.~Nadirashvili
\paper An isoperimetric inequality for the main frequency of a clamped plate
\jour Dokl. Akad. Nauk
\yr 1993
\vol 332
\issue 4
\pages 436--439
\mathnet{http://mi.mathnet.ru/dan5043}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1272799}
\zmath{https://zbmath.org/?q=an:0816.73027}
\transl
\jour Dokl. Math.
\yr 1993
\vol 38
\issue 10
\pages 419--421


Linking options:
  • http://mi.mathnet.ru/eng/dan5043
  • http://mi.mathnet.ru/eng/dan/v332/i4/p436

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:10
    Full text:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020